MathSciNet Relay Station
MathSciNet bibliographic data
MR457621 (56 #15826) 22E15
Coppersmith, Don Deformations of Lie subgroups. Trans. Amer. Math. Soc. 233 (1977), 355–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement